... greatly swollen feet and persistent headaches - which she didn't have before. Is this because of the warfarin? Does anyone know?
hi stror57, both of those symptoms are possible side effects of warfin, but i would not just write them off to that. I suggest you contact the doctor to be sure another medical issue is not causing those symptoms. Because of your mom's age and medical history you can't be too careful. I also have an 87 yr old mother who lives with me and i too worry about any change in her physical condition. take care..paddyanne47
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 2 answers
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Posted 5 Jul 2011 • 2 answers
Posted 19 Oct 2011 • 2 answers
My doctor put me on 20mg of Lexapro after my stroke last year. He has now lowered the dose to 15mg.?
Posted 29 Sep 2013 • 1 answer
Posted 14 Aug 2014 • 3 answers